Pointwise a priori bounds for a strongly coupled system of reaction-diffusion equations with a balance law

Jacob Isaac Kanel, Mokhtar Kirane

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We consider a reaction-diffusion system with a full matrix of diffusion coefficients satisfying a balance law on a bounded domain with no-flux boundary conditions. We demonstrate that global solutions exist for polynomial reaction terms provided some conditions on the diffusion coefficients are satisfied. The proof makes use of comparison results and Solonnikov's estimates concerning linear parabolic equations in Banach spaces.

Original languageBritish English
Pages (from-to)1227-1232
Number of pages6
JournalMathematical Methods in the Applied Sciences
Volume21
Issue number13
DOIs
StatePublished - 10 Sep 1998

Fingerprint

Dive into the research topics of 'Pointwise a priori bounds for a strongly coupled system of reaction-diffusion equations with a balance law'. Together they form a unique fingerprint.

Cite this